Some stability results for Markovian economic semigroups
Leonard Mirman,
Kevin Reffett and
John Stachurski ()
International Journal of Economic Theory, 2005, vol. 1, issue 1, 57-72
Abstract:
The present paper studies existence, uniqueness and stability of stationary equilibrium distributions in a class of stochastic dynamic models common to economic analysis. We provide applications to a heterogeneous agent model and two nonlinear multisector time series models with unbounded state space.
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/j.1742-7363.2005.00005.x
Related works:
Working Paper: Some Stability Results for Markovian Economic Semigroups (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:ijethy:v:1:y:2005:i:1:p:57-72
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355
Access Statistics for this article
International Journal of Economic Theory is currently edited by Kazuo Nishimura and Makoto Yano
More articles in International Journal of Economic Theory from The International Society for Economic Theory
Bibliographic data for series maintained by Wiley Content Delivery ().